# SDR ASOA201708094048

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 36,300 hours, 28,523 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Part number: 480CC01
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED HEAVY ELECTRICAL SMOKE ODOR COMING FROM BEHIND CAPTAINS SEAT AND WITNESSED ACTUAL SMOKE CLOSE TO THE FLOOR. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BUF WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAF AND FOUIND NO EVIDENCE OF FIRE, REMOVED AND REPLACED THE WINDSHIELD HEAT CONTACTOR K0001 WHICH WAS FOUND TO BE THE CAUSE. OPERATIONAL CHECKES WERE PERFORMED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
